# SDR CA960723506

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6240664
- Condition: Shattered
- Location: Outer Pane
- Component: Allied Signa, 6240664
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST OFFICER WINDSHIELD OUTER PANE SHATTERED, REPLACED.
